# SDR SWAA071571

- Difficulty date: March 25, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 12,321 hours, 7,018 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 416A2200
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVACUATION SLIDE OUT OF ADJUST.  ADJUSTED SLIDE ASSY PER MM.
